# SDR SWAA2022020163788

- Difficulty date: September 15, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO FLOOR SUPPORT AT 727-727A LBL 3 HAS CORROSION / ACB; FLOOR SUPPORT AT BS 727-727A LBL 3 CORROSION REMOVED 1.0' X 2.0' AND 1.0' X 1.0'; LOST MATERIAL 0.020' ORIGINAL MATERIAL 0.063' REMAINING THICKNESS 0.043' FOUND TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2 AND SRM 51-10-02-0G-0; DAMAGE WILL BE REPAIRED ON CUSTOMER CARD T704364
